for the symptomatic relief of runny nose, hay fever, minor pains, headache and fever, severe nasal congestion, runny nose, sneezing, itching and watery eyes.
Tradename:
Cold Free
* Compound: Each tablet contains:
Paracetamol - 650 mg.
Pseudoephedrine hydrochloride - 60 mg.
Chlorpheniramine maleate - 4mg.
* Properties: Cold Free tablets for colds have decongestant, analgesic, antipyretic and antihistamine properties.
* Indications: for the symptomatic relief of runny nose, hay fever, minor pains, headache and fever, severe nasal congestion, runny nose, sneezing, itching and watery eyes.
* Mode of application: do not exceed the indicated dose. Adults and children over 12 years old: 1 tablet 3-4 times a day.
* Contraindications: children under 12 years of age, hypersensitivity to any of the components of the drug. Pregnancy and lactation.
* Precautionary measures: may cause drowsiness. Patients suffering from liver or kidney disease should only take paracetamol as directed by a doctor. Do not use continuously for more than 10 days without medical advice.
* Storage method: Store at a temperature not exceeding 30C in a place protected from light and out of the reach of children.
* Package: box contains 10 or 20 tablets, paper instructions.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs